# SDR N6WA2015120601

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 32,792 hours, 23,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDRAIL INOPERATIVE.  R & R BOLT FOR PAX DOOR HANDRAIL IAW AMM 52-11-05.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
